CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
TWO-DIMENSIONAL RIEMANN PROBLEMS: FROM SCALAR CONSERVATION LAWS TO COMPRESSIBLE EULER EQUATIONS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2009, 卷号: 29, 期号: 4, 页码: 777-802
Authors:  Li Jiequan;  Sheng Wancheng;  Zhang Tong;  Zheng Yuxi
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
two-dimensional Riemann problem  compressible Euler equation  reflection of shocks  interaction of rarefaction waves  delta-shocks  
Simple waves and a characteristic decomposition of the two dimensional compressible Euler equations 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2006, 卷号: 267, 期号: 1, 页码: 1-12
Authors:  Li, Jiequan;  Zhang, Tong;  Zheng, Yuxi
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Two dimensional riemann problem for gas dynamics system in three pieces 期刊论文
Journal of Computational Mathematics, 1999, 卷号: 17, 期号: 3, 页码: 327
Authors:  Li Jiequan;  Yang Shuli
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
输运方程cauchy问题的显示解 期刊论文
中国科学a辑数学, 1997, 卷号: 027, 期号: 011, 页码: 997
Authors:  李杰权;  陈绍仲;  张同
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10